MENU

You are here

Publications

Export 1509 results:
Journal Article
Chen P, Quarteroni A, Rozza G. A weighted reduced basis method for elliptic partial differential equations with random input data. SIAM Journal on Numerical Analysis. 2013 ;51:3163–3185.
Balogh F, Krauczi É. Weighted quantile correlation test for the logistic family. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35025
Chen P, Quarteroni A, Rozza G. A weighted empirical interpolation method: A priori convergence analysis and applications. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35021
Carlotto A, Malchiodi A. Weighted barycentric sets and singular Liouville equations on compact surfaces. Journal of Functional Analysis 262 (2012) 409-450 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/5218
Dal Maso G, De Giorgi E, Modica L. Weak convergence of measures on spaces of semicontinuous functions. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 79 (1985), no. 5, 98-106 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/463
Bertola M, Gouthier D. Warped products with special Riemannian curvature. Bol. Soc. Brasil. Mat. (N.S.). 2001 ;32:45–62.
Bonelli G, Sciarappa A, Tanzini A, Vasko P. Vortex Partition Functions, Wall Crossing and Equivariant Gromov–Witten Invariants. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34652
Agrachev AA, Barilari D, Paoli E. Volume geodesic distortion and Ricci curvature for Hamiltonian dynamics. arXiv preprint arXiv:1602.08745. 2016 .
Crismale V, Lazzaroni G. Viscous approximation of quasistatic evolutions for a coupled elastoplastic-damage model. Calculus of Variations and Partial Differential Equations [Internet]. 2016 ;55:17. Available from: https://doi.org/10.1007/s00526-015-0947-6
Racca S. A Viscosity-driven crack evolution. Advances in Calculus of Variations 5 (2012) 433-483 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/5130
Coclite GM, Risebro NH. Viscosity solutions of Hamilton-Jacobi equations with discontinuous coefficients. J. Hyperbolic Differ. Equ. 4 (2007) 771-795 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2907
Zagatti S. On viscosity solutions of Hamilton-Jacobi equations. Trans. Amer. Math. Soc. 361 (2009) 41-59 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3420
Crasta G, Piccoli B. Viscosity solutions and uniquenessfor systems of inhomogeneous balance laws. Discrete Contin. Dynam. Systems 3 (1997), no. 4, 477--5 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/969
Dubrovin B, Youjin Z. Virasoro Symmetries of the Extended Toda Hierarchy. Comm. Math.\\nPhys. 250 (2004) 161-193. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2544
Bonelli G, Tanzini A, Jian Z. Vertices, vortices & interacting surface operators. JHEP 06(2012)178 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/4134
Cellina A, Zagatti S. A version of Olech\\\'s lemma in a problem of the calculus of variations. SIAM J. Control Optim. 32 (1994) 1114-1127 [Internet]. 1994 . Available from: http://hdl.handle.net/1963/3514
Bianchini S, Mariconda C. The vector measures whose range is strictly convex. J. Math. Anal. Appl. 232 (1999) 1-19 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3546
Racca S, Toader R. A variational model for the quasi-static growth of fractional dimensional brittle fractures. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/6983
Dal Maso G, Giacomini A, Ponsiglione M. A variational model for quasistatic crack growth in nonlinear elasticity: some qualitative properties of the solutions. Boll. Unione Mat. Ital. (9) 2 (2009) 371-390 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2675
Berti M. Variational methods for Hamiltonian PDEs. NATO Science for Peace and Security Series B: Physics and Biophysics. 2008 :391-420.
Dal Maso G, Morel J-M, Solimini S. A variational method in image segmentation: existence and approximation result. Acta Math. 168 (1992), no.1-2, p. 89-151 [Internet]. 1992 . Available from: http://hdl.handle.net/1963/808
Dal Maso G, Paderni G. Variational inequalities for the biharmonic operator with variable obstacles. Ann. Mat. Pura Appl. (4) 153 (1988), 203-227 (1989) [Internet]. 1988 . Available from: http://hdl.handle.net/1963/531
Heltai L, Costanzo F. Variational implementation of immersed finite element methods. Computer Methods in Applied Mechanics and Engineering. Volume 229-232, 1 July 2012, Pages 110-127 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6462
Braides A, Dal Maso G, Garroni A. Variational formulation of softening phenomena in fracture mechanics. The one-dimensional case. Arch. Ration. Mech. Anal. 146 (1999), no. 1, 23--58 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3371
Zelenko I. On variational approach to differential invariants of rank two distributions. Differential Geom. Appl. 24 (2006) 235-259 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2188

Pages

Sign in